Facebook Pixel
EmpowHER Guest

cryoablation for heavy menstrual periods

By Anonymous November 28, 2010 - 4:17pm
Rate This

I'm in my late forties and have had all the babies I plan on having> I have experienced heavy menstrual bleeding ever since for over 25 years. My OB/GYN suggested Cryoablation, after trying several other options with no desireable results. I had the in-office procedure done on Nov. 4, 2010, a day after my last period. Immediately afterwards, I began with the watery discharge that my Dr. explained could happen. On Nov. 16, I actually had a light period for a few days and then more watery discharge. I've yet to schedule my follow-up app't. due to increased responsibilities w/ my mom, who is ill. I did, however, call my Dr.'s office but they didn't seem too concerned. Has anyone experienced a persistent watery dicharge? if so, approx. how long can I expect to have to cope with this? Personally, I'm not too thrilled with the whole thing! Results vary between ladies soooo much! I got extremely nauseous and light-headed immediately after sitting up after the procedure. My BP dropped to 80/58 and I vomitted for three days because I nwas so dizzy. Guess it wouldn't be so bad if I wasn't experiencing such yucky sideeffect---Hubby not thrilled with me keeping him at arms length due to the somewhat foul smelling discharge. Anyone else experience anything similar?

Add a Comment1 Comments

Yes, many women have posted their story about cryoablation, and have experienced watery discharge that they considered "light"... all the way down the spectrum to one women saying her discharge was "heavy", and lasted 18 months. You can read their stories below:

- Her Option recovery
- Can discharge from Her Option Cryoablation cause vaginal irritation?
- Has anyone had Her Option done for heavy bleeding?
- Her Option Cryoablation; Watery Discharge

Please let us know if you have any additional questions, and if you are still concerned, you can call your doctor and ask about expected side effects, and when you should make an appointment (versus what is considered normal). Asking your doctor or your doctor's nurse for a timeline of side effects is a good question, and would make you feel more confident while you wait for a good time for your post-op appointment. Your doctor would rather receive a phone call from you, asking about symptoms, instead of you dealing with problematic symptoms on your own.

Please let us know if you call your doctor, and what s/he advises! You will see from the vast number of comments from other women, that you are not alone in your cryoablation side effects!

November 28, 2010 - 8:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!